Your SlideShare is downloading. ×
QTTM and Quota Coach agenda
Upcoming SlideShare
Loading in...5
×

Thanks for flagging this SlideShare!

Oops! An error has occurred.

×
Saving this for later? Get the SlideShare app to save on your phone or tablet. Read anywhere, anytime – even offline.
Text the download link to your phone
Standard text messaging rates apply

QTTM and Quota Coach agenda

135
views

Published on

Sales and marketing managers/directors have 2 options regarding this course; either spend years of trial & error till they complete the KSA required to manage their teams effectively (KSA is knowledge …

Sales and marketing managers/directors have 2 options regarding this course; either spend years of trial & error till they complete the KSA required to manage their teams effectively (KSA is knowledge , Skills, and Abilities).
OR
Invest in themselves and attend this 3 days hands-on, vocational, practical course and save themselves and their companies a lot of frustration and costly bad decisions.

Published in: Business, Education

0 Comments
0 Likes
Statistics
Notes
  • Be the first to comment

  • Be the first to like this

No Downloads
Views
Total Views
135
On Slideshare
0
From Embeds
0
Number of Embeds
0
Actions
Shares
0
Downloads
0
Comments
0
Likes
0
Embeds 0
No embeds

Report content
Flagged as inappropriate Flag as inappropriate
Flag as inappropriate

Select your reason for flagging this presentation as inappropriate.

Cancel
No notes for slide

Transcript

  • 1. Day One Time Activity 8:00 am Greet Participants 8:30-9:00 Break Welcome & Team Names Introducing the facilitator Review the course module structure Evolution of Sales & Professional Pie Chart 9:00-10:20 MODULE 1 – Time & Territory Management Review Sales Roles & Responsibilities Time Management Territory Planning Strategic Account Management Business Issue Selling Value Pyramid Competency Pie Chart BREAK - 10:20 10:30-12:30 10 min. MODULE 2 – Time Management Partnership Evolution Evolution O KAR roles R.O.T.I. Pop Quiz BREAK 12:30- 13:30 60 min.
  • 2. Time 13:30- 15:30 Activity Break Module 3 - Territory Planning Goal Setting & Goal Alignment Reverse Engineering Realistic Forecasting Return on Time Invested ROTI Market/Industry Analysis Key Accounts Target Model Pop Quiz Break 15:30-15:45 15:50: 17:00 15 min. Module 4 - Strategic Account Management Profiling DIG management Client Objective Map Value Chain Analysis Pop Quiz End of Day One
  • 3. Day Two Time 9:00-10:20 Activity Break MODULE 5 – Sales Management Overview Evolution of Sales Management Sales Management Roles and Responsibilities Inverted Pyramid Org Chart Bell Curve Analysis Target Probability Analysis TPA Sales Situation Exercise BREAK - 10:20 10:30-11:30 10 min. MODULE 6 – Orientation Programs Sales Person Orientation (Onboarding) Company & HR coordination Pyramid of Training WEB/CBT/OTJ training Importance of reinforcement Sales Situation Exercise 11:30- 12:30 Module 7 - Field Coaching Competencies Field Coaching Models Reverse Engineering Coaching communication skills & delivery process Managing Different Personalities Coach Reinforcement & Follow Up
  • 4. Time Activity Break Sales Situation Exercise BREAK 12:30- 13:30 13:30- 14:30 60 min. Module 8 - Conducting Memorable Sales Meeting Sales Meetings Ground Rules Tips and Techniques 5 Steps Sales Meeting Structure Follow Up Memo/Email Sales Meeting Preparation Form Sales Situation Exercise 14:30- 15:30 Module – 9 Sales Performance Tracking Review CRM Tools Implementation Rules Input vs Output Frontlog Management Pitfalls and Performance Sales Situation Exercise Break 15:30-15:45 15:50: 16:00 15 min. Module 10- Focused Coaching Focused Coaching Format Focused Coaching & PMS Focused Coaching Check List Sales Rep. Feedback Do/Don’t 3/3 Performance Model
  • 5. Time Activity Sales Situation Exercise 16:00: 17:00 Module 11- Solving Performance Problems Managing the Under-performer Supporting the Over-performer Review of Performance Improvement Plan Following HR guides for Performance Challenges Identify Strength/Weakness of Sales Persons End of Day Two Break
  • 6. Day Three Time 9:00-10:20 Activity Break MODULE 12 – Territory marketing Plan Review TMP Model Expected Outcomes Process Client Business Review TMP-Goal Setting & Forecasting BREAK - 10:20 10:30-12:30 10 min. Module 13- Hands-on Exercise Cash Management & Net Present Value BREAK 12:30- 13:30 13:30- 14:30 60 min. MODULE 13 Cont’d – Hands-On Exercise Cash Management and Net Present Value 14:30-15:30 Module 14 – Business Case The Scenario Your Idea Your Proposal Your Challenge Break 15:30-15:45 15:45- 16:45 15 min. Final Business Case Presentation Team Present Their Solutions to DIG Members 16:45: 17:30 Final Debriefing and Q&A End of Day Three

×